# SDR TZRA200600001

- Difficulty date: March 10, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N600TE
- Make and model: Piper PA60601
- Aircraft serial: 610146077
- Aircraft time: 7,476 hours
- Engine: Lyc IO540S1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Part number: 68795
- Condition: Broken
- Location: Cylinder
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, R, E
- Precautionary procedure: H

## Discrepancy

LT ENG BEGAN TO RUN ROUGH & LEAK OIL ONTO COWLING INBD SIDE.  ENG CONTINUED TO MAKE PWR & OIL PRESS REMAINED NORM, DEACTIVATED TURBOS AS PRECAUTION.  EXAM REVEALED NR 3 CYL INTAKE PUSHROD BENT & PUSHROD TUBE BROKEN IN MIDDLE.  FUEL INJ LINE ALSO BROKEN & ROCKER COVER HAD SMALL HOLE.  ROCKER COVER REMOVED & ROCKER SHAFT RETAINER TAB WAS FOUND BROKEN LOOSE FROM COVER DUE TO A FAILED WELD. EXHAUST ROCKER ARM, ROCKER SHAFT, & LARGE PIECE OF EXHAUST ROCKER SHAFT INNER BOSS CASTING FOUND LOOSE INSIDE COVER.  OIL SUCTION SCREEN & OIL FILTER INSPECTED FOR METAL CONTAM, NONE FOUND.
